MAUDE Adverse Event Report: MEDTRONIC NEUROSURGERY TIMESH RIGID CRANIAL MESH; PLATE, BONE

MEDTRONIC NEUROSURGERY TIMESH RIGID CRANIAL MESH; PLATE, BONE
Model Number 016-152
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/04/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported the patient developed an infection after implant of the plate.It was stated the plate needed to be shaped prior to implant and the shaping factory was a domestic plastic factory.The plate was explanted due to the infection.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information received reported the cause of the head wound infection was not determined.It was stated the patient still currently had a skull defect present and did not undergo a skull repair operation.

Brand Name
TIMESH RIGID CRANIAL MESH
Common Device Name
PLATE, BONE
Manufacturer (Section D)
MEDTRONIC NEUROSURGERY
125 cremona drive
goleta CA 93117
MDR Report Key7412880
Report Number2021898-2018-00187
Device Sequence Number1636723
Product Code JEY
UDI-Device Identifier00613994284648
UDI-Public00613994284648
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K973145
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number016-152
Device Catalogue Number016-152
Device Lot NumberT166481
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2018
Supplement Date Received by Manufacturer04/24/2018
Initial Report FDA Received Date04/10/2018
Supplement Report FDA Received Date05/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age50 YR
Patient Weight59